# SDR IXXA201908310001

- Difficulty date: June 19, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 62,399 hours, 24,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR HAS CORROSION ON CEILING AFT OF THE LEFT HYDRAULIC RESERVOIR. CORROSION OUT OF LIMITS. ORIGINAL MATERIAL 140", MATERIAL REMOVED .040, MATERIAL REMAINING .100. ALL REPAIRS PER FVCI ENGINEERING ORDER 19158.
